# SDR P5CA9801027

- Difficulty date: June 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Bs 1283
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK BS 1283 BL 100L FLOOR SUPPORT PLATE FOUND CORRODED.  CORROSION REMOVED AND AREA REPROTECTED IAW SRM 51-10-01 AND 51-10-02.
